# SDR DHL2005765516

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPT TRACK 24R BS 1030 TO 1130 HAS CORROSION.  CUT OUT CRACKED SECTION OF TRACK BS 1050 TO 1130.  FABRICATED AND INSTALLED REPAIR 40" BY 3.25" FROM 65-23637-53 IAW B727 SRM 53-10-5 FIG 7.
